Journal: Applied Categorical Structures

Volume 25, Issue 6

965 -- 969Pavel Etingof. Semisimple and G-Equivariant Simple Algebras Over Operads
971 -- 990Bing Wang, Yuan Yao, Yu Ye. The Characteristic Morphism of an Algebra
991 -- 1036Volodymyr Lyubashenko. Curved Homotopy Coalgebras
1037 -- 1043Amartya Goswami, Zurab Janelidze. On the Structure of Zero Morphisms in a Quasi-Pointed Category
1045 -- 1058J. Bruno, P. Szeptycki. Quantales, Generalised Premetrics and Free Locales
1059 -- 1076Rafael Fernández-Casado, Xabier García-Martínez, Manuel Ladra. A Natural Extension of the Universal Enveloping Algebra Functor to Crossed Modules of Leibniz Algebras
1077 -- 1095Guram Bezhanishvili, Patrick J. Morandi. Proximity Biframes and Nachbin Spaces
1097 -- 1111Themba Dube. When Boole Commutes with Hewitt and Lindelöf
1113 -- 1136Javier J. Gutiérrez 0001, Constanze Roitzheim. Bousfield Localisations along Quillen Bifunctors
1137 -- 1158Nelson Martins-Ferreira. Normalized Bicategories Internal to Groups and more General Mal'tsev Categories
1159 -- 1185Niels Schwartz. Spectral Reflections of Topological Spaces
1199 -- 1228Bojana Femic. Villamayor-Zelinsky Sequence for Symmetric Finite Tensor Categories

Volume 25, Issue 5

709 -- 745Jaime Martín Fernández Cestau, Luis Javier Hernández-Paricio, María Teresa Rivas Rodríguez. Prolongations, Suspensions and Telescopes
747 -- 774Adriana Balan. On Hopf Adjunctions, Hopf Monads and Frobenius-Type Properties
775 -- 807Jérémy Dubut, Eric Goubault, Jean Goubault-Larrecq. Directed Homology Theories and Eilenberg-Steenrod Axioms
809 -- 861Carmelo Di Natale. Derived Moduli of Complexes and Derived Grassmannians
863 -- 873Jim Andrianopoulos. Remarks on Units of Skew Monoidal Categories
875 -- 891Andrew Salch. How many Adjunctions give Rise to the same Monad?
893 -- 905Kamran Sharifi. Atiyah-Jänich Theorem for σ-C*-algebras
907 -- 915Driss Bennis, J. R. García Rozas, Luis Oyonarte. On the Stability Question of Gorenstein Categories
917 -- 963Edouard Balzin. Derived Sections of Grothendieck Fibrations and the Problems of Homotopical Algebra

Volume 25, Issue 4

455 -- 488Victoria Lebed, Friedrich Wagemann. Representations of Crossed Modules and Other Generalized Yetter-Drinfel'd Modules
489 -- 503Vasily A. Dolgushev, Christopher L. Rogers. On an Enhancement of the Category of Shifted L ∞ -Algebras
505 -- 538Jun Pei, Chengming Bai, Li Guo. Splitting of Operads and Rota-Baxter Operators on Operads
539 -- 568Xiao-Wu Chen. Equivariantization and Serre Duality I
569 -- 602Wieslaw Kubis, Dragan Masulovic. Katětov Functors
603 -- 624John Bourke, Nick Gurski. The Gray Tensor Product Via Factorisation
625 -- 657Francesco Genovese. Adjunctions of Quasi-Functors Between DG-Categories
659 -- 661Xabier García-Martínez. A New Characterisation of Groups Amongst Monoids
663 -- 707Matías Menni. Every Rig with a One-Variable Fixed Point Presentation is the Burnside Rig of a Prextensive Category

Volume 25, Issue 3

303 -- 321John Frith, Anneliese Schauerte. Coverages Give Free Constructions for Partial Frames
323 -- 347Krzysztof Kapulkin, Karol Szumilo. Quasicategories of Frames of Cofibration Categories
349 -- 361H. Boustique, G. Richardson. Compactification: Limit Tower Spaces
363 -- 380Christopher Townsend. Stability of Properties of Locales Under Groups
381 -- 401Guram Bezhanishvili, Nick Bezhanishvili, Sumit Sourabh, Yde Venema. Irreducible Equivalence Relations, Gleason Spaces, and de Vries Duality
403 -- 430Brian A. Davey, Miroslav Haviar, Hilary A. Priestley. Bohr Compactifications of Algebras and Structures
431 -- 445Ando Razafindrakoto, David Holgate. A Lax Approach to Neighbourhood Operators
447 -- 453Simeon Pol'shin. Relative Cohomology of Algebraic Theories

Volume 25, Issue 2

155 -- 186Hideto Asashiba. A Generalization of Gabriel's Galois Covering Functors II: 2-Categorical Cohen-Montgomery Duality
187 -- 196J. Rosický. Accessible Model Categories
197 -- 225A. R. Shir Ali Nasab, S. N. Hosseini. Pullback in Partial Morphism Categories
227 -- 268Jürgen Fuchs, Gregor Schaumann, Christoph Schweigert. A Trace for Bimodule Categories
269 -- 278T. Radul. Absolute Extensors and Binary Monads
279 -- 301Gabriella Böhm, Stephen Lack. A Category of Multiplier Bimonoids

Volume 25, Issue 1

1 -- 2Bob Lowen. Editorial
3 -- 28Paolo Saracco. On the Structure Theorem for Quasi-Hopf Bimodules
29 -- 57Mike Behrisch, Sebastian Kerkhoff, Reinhard Pöschel, Friedrich Martin Schneider, Stefan Siegmund. Dynamical Systems in Categories
59 -- 75Nelson Martins-Ferreira, Andrea Montoli. On the "Smith is Huq" Condition in S-Protomodular Categories
77 -- 82Pier Giorgio Basile. Effective Étale-Descent Morphisms in the Category of M-ordered Sets
83 -- 104Margarida Carvalho, Lurdes Sousa. On Kan-injectivity of Locales and Spaces
105 -- 126Olivia Caramello, Nicholas Wentzlaff. Cyclic Theories
127 -- 146Alexandru Chirvasitu. Dedekind Complete Posets from Sheaves on von Neumann Algebras
147 -- 154Peter Schauenburg. The Dual and the Double of a Hopf Algebroid are Hopf Algebroids